Overdose and Toxicity From Phenazepam

What Is a Phenazepam Overdose?

Overdose and Toxicity From Phenazepam image

Overdoses can be fatal and pose the most risk to users of addictive substances. An overdose can happen to anyone and isn’t something that only happens to drug addicts. In fact, the less tolerance you have for a substance, the easier it is to overdose. Overdosing on a substance is entirely possible within your first few experiences with the substances, and is very likely in the event one mixes addictive substances, or takes them together. Many do not know Phenazepam bought illegally on the street is often mixed with other substances and has a penchant for causing overdoses which may result in death.

But what is an overdose?

Simply put, an overdose is a critical impairment and depression of the central nervous system. In the event of an overdose the respiratory system is compromised and may stop working all together. Emergency assistance is required to help alleviate an overdose, as there are certain medications which can be administered to reverse the effects of an overdose.

Without an overdose reversal, permanent brain damage, loss of motor skills, and blindness are possible; death is also inevitable should the central nervous system remain depressed, thus inhibiting the respiratory system from functioning and supplying oxygen to the body.

 

24/7 CONFIDENTIAL HELP NOW(855) 767-8285 Call Us or Chat With Us

 

Can Phenazepam Make You Overdose?

 

Because Phenazepam is a central nervous system depressor the substance can cause overdose and coma, especially in high doses- or when taken by someone without a tolerance to the substance. (In which cases, a high dose may not be necessary to incur overdose.) Recovering from a phenazepam overdose is entirely possible with immediate action.

 

However, an overdose involving phenazepam and other central nervous system depressants, like alcohol, are potentially life threatening and quickly. In the event of an overdose, provide full information about the substances involved to emergency personnel.

Signs of Phenazepam Overdose

Overdose and Toxicity From Phenazepam image

Knowing the signs of a phenazepam overdose may save your life, or someone else’s. There are things you can do yourself to increase the chances of someone surviving an overdose, but you can only be effective if you know how to identify the signs of an overdose accurately. Although this list cannot replace formal training, use the following signs and symptoms to help identify an overdose:

 

  • Shallow breathing
  • Loss of consciousness
  • Hallucinations
  • Depressed or impaired breathing
  • Inability to speak
  • Inability to move or stand
  • Delirium

 

What to Do in the Event of an Overdose

 

If you are a witness to an overdose acting quickly, calmly, and collectively are the best things you can do. Always call 911 immediately, even if you’re not 100% certain if you’re witnessing an overdose. It’s always better to be safe than sorry. Turn your loved one over on their side, as sometimes in the event of an overdose vomiting may occur. Stay with your loved one until help arrives, as the effects of phenazepam will not wear off on their own in the instance of an overdose, especially when use has included multiple substances.

 

An overdose is a red flag to get phenazepam addiction treatment immediately. The detox and withdrawal process of phenazepam is manageable with the right help, and will save your life or the lives of your loved ones.

 

For immediate help call us right away!

 

24/7 CONFIDENTIAL HELP NOW(855) 767-8285 Call Us or Chat With Us

Leave a comment

Required fields are marked *

two × three =

+
harborvillageflorida.com has a Shopper Approved rating of 5.0/5 based on 150 ratings and reviews